Journal of East China Normal University(Natural Sc ›› 2005, Vol. 2005 ›› Issue (5/6): 111-118.

• Article • Previous Articles     Next Articles

Multirate Sampled-Data Stability of Nonlinear Systems with Quantization(Chinese)

CHEN Xiao-qin, WANG Zhi-ming   

  1. Department of Mathematics, East China Normal University 200062, China
  • Received:2004-06-11 Revised:2004-10-29 Online:2005-12-31 Published:2005-12-31
  • Contact: CHEN Xiao-qin

Abstract: This paper studies the stability of multirate sampled-data nonlinear systems with quantization. Under the assumption of the Schur stability of the coefficient matrix for its linearized sampled-data systems without quantization, we have shown that the multirate sampled-data systems without quantization is uniformly asymptotic stable and the multirate sampled-data systems with the constrained quantization is stable in the sense of the uniform ultimate boundedness. Finally, the difference in the response of the multirate sampled-data systems with no quantization and the systems with quantization can be made as small as desired by selecting the quantization level sufficiently small.

Key words: digital control, multirate sampling, quantization, Asymptotic stability, digital control, multirate sampling, quantization

CLC Number: